# SDR ABXA020098

- Difficulty date: July 8, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STATION 219, FLAP LINK SUPPORT (CANOE) WAS CORRODED AND PITTED UNDER AFT TRACK PLATES.  REMOVED CORROSION FROM FLAP LINK SUPPORT FITTING AND FABRICATED REPAIR FILLERS IAW DC-8 SERVICE BULLETIN 27-164.  REMOVED CORROSION FROM LEFT AND RIGHT SIDE SUPPORT HOLES, FABRICATED AND INSTALLED REPAIR BUSHINGS IAW REA D827-43940-MR.
